Department Mathematics and Information Technology

Organisational unit: Departments and Institutes

Research output

  1. 1984
  2. Published

    Permanenten - Ein kurzer Überblick

    Kräuter, A. R., 1984, In: Séminaire Lotharingien de Combinatoire. 9, p. 39-83

    Research output: Contribution to journalArticleResearchpeer-review

  3. Published

    Some properties of the permanent of (1,-1)-matrices

    Kräuter, A. & Seifter, N., 1984, In: Linear and multilinear algebra. 15 (1984), p. 207-223

    Research output: Contribution to journalArticleResearchpeer-review

  4. Published

    Upper bounds for permanents of $(1,-1)$-matrices

    Seifter, N., 1984, In: Israel journal of mathematics.

    Research output: Contribution to journalArticleResearchpeer-review

  5. Published

    On Automorphisms of Graphs with Forbidden Subgraphs

    Imrich, W., 1 Jan 1984, In: North-Holland Mathematics Studies. 87.1984, C, p. 183-188 6 p.

    Research output: Contribution to journalArticleResearchpeer-review

  6. Published

    On optimal embeddings of metrics in graphs

    Imrich, W., Simões-Pereira, J. M. S. & Zamfirescu, C. M., Feb 1984, In: Journal of Combinatorial Theory, Series B. 36, 1, p. 1-15 15 p.

    Research output: Contribution to journalArticleResearchpeer-review

  7. Published

    Explicit construction of regular graphs without small cycles

    Imrich, W., Mar 1984, In: Combinatorica. 4, 1, p. 53-59 7 p.

    Research output: Contribution to journalArticleResearchpeer-review

  8. Published

    Grushko's theorem

    Imrich, W., Nov 1984, In: Archiv der Mathematik. 43, 5, p. 385-387 3 p.

    Research output: Contribution to journalArticleResearchpeer-review

  9. 1985
  10. Published

    Fixed points, fixed ends and groups of graphs

    Seifter, N., 1985, In: Glasnik matematički.

    Research output: Contribution to journalArticleResearchpeer-review

  11. Published

    Recent results on permanents of (1,-1) matrices

    Kräuter, A. R., 1985, In: Berichte der Mathematisch-Statistischen Sektion in der Forschungsgesellschaft Joanneum. 249, p. 1-25

    Research output: Contribution to journalArticleResearchpeer-review

  12. Published

    The action of nilpotent groups on infinite graphs

    Seifter, N., 1985, In: Monatshefte für Mathematik.

    Research output: Contribution to journalArticleResearchpeer-review

Previous 1 2 3 4 5 6 7 8 ...78 Next